# SDR ASOA2016042514817

- Difficulty date: April 25, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC BAY CRAWL WAY FLOOR SUPPORT HAS CORROSION AT FS 280.  REMOVED CORRODED CRAWLWAY SUPPORT IAW SRM 57-42-06-001-001-A01 & 51-42-21-001-001-A01.  INSTALLED NEW CRAWLWAY SUPPORT IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01, DWG CC670-34256.
